MathSciNet Relay Station
MathSciNet bibliographic data
MR1203914 33C80 (32M15 46E99)
Ding, Hongming; Gross, Kenneth I. Operator-valued Bessel functions on Jordan algebras. J. Reine Angew. Math. 435 (1993), 157–196.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement